# SDR ASOA201100591

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 19,874 hours, 14,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 358-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON JUST RT OF STR 27 CORRODED FROM FS 358 TO 364.  REMOVED CORROSION IAW SRM 51-12-00 ORIGINAL MATERIAL THICKNESS IS .80", .5 " MATERIAL LOSS . 75, REMAINING WITHIN LIMITS IAW SRM 53-00-00.
